MathSciNet Relay Station
MathSciNet bibliographic data
MR142130 53.50 (57.00)
Hermann, Robert On the differential geometry of foliations. Ann. of Math. (2) 72 1960 445–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement